TARU PUBLICATIONS
Author

Ahmed Maatallah

Department of Mathematics, Faculty of Sciences, 5000 Monastir, University of Monastir, Monastir, 5000, Tunisia

Published papers
2
Citations
1
Views
404
Downloads
217

Publications

2 papers
Open Access Research Article·pp. 2273–2287·Vol. 27, Issue 8Dec 2024

On zs-ideals of commutative rings

Ahmed Maatallah

Published Online: 18 Dec 2024DOI: 10.47974/JDMSC-1846

In this paper: Let R be a commutative ring with nonzero unity and S a multiplicatively closed subset (m.c.s) of R. An S-disjoint ideal of R is called zS-ideal if there exists s = sI ϵ S and whenever MS(a) ⸦ MS(b) fo...

AbstractReferencesFull Text PDF (346 KB)Views: 255Downloads: 96Citations: 0